Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Can hcg injections affect lower back or kidneys ?

I was on hcg injections for a week and a half, then I started noticing some lower back disconfort, I did not know if it was my kidneys or my lower back. I stopped waited for a while, like a month and I starded using the drops. I like to know if there are any reports on this issue. Thank you.
Asked On : Thu, 5 May 2011
Answers:  1 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello ;
welcome to HalthcareMagic
HCG injections are used in female infertility;delayed puberty;in males to increase sperm count also.The common adverse effect seen in few females are:
-headache;tiredness;mood changes;pain at injection site;paripheral oedema;depression but no low back pain or pain in kidney .
So the pain in low back may be due to some other reasons for which please consult your doctor and get treated and you should be fine.

Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor